Can tren cause diarrhea

Black Friday Forums Anything Else Can tren cause diarrhea

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #451149
    David Baptist
    Participant

    I’ve just recently added 50mg per week of Tren ace and have had diarrhea the whole time?

    #451620
    BryceBahm
    Participant

    Ask a physician.

    #452183
    Joe
    Keymaster
    #452325
    David Baptist
    Participant

    Thanks for the responses I appreciate it I just thought I’d ask to see if y’all have ever heard anything like it before not to give tmi or anything but I’m on the second week of it and I think my stool just now trying to get back to normal, just thought it’s odd that it would do that and eat 4200 cals it’s kinda annoying having the shits 24/7😂 but seriously thank you for the responses

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.